# SDR DALA2015032402341

- Difficulty date: February 10, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 91,111 hours, 43,931 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ER/A 478209-14AD, REV B, FUSELAGE SKIN, STA 1675-1688 AND STR 18L-20L, DENT AND GOUGE REPAIR, SUPPLEMENTAL INSPECTIONS.  CLEARED AREA FOR LFEC ERA 478209-14 C/W LFEC INSPECTION IAW ERA 478209-14, REV B SECTION II NO CRACKS FOUND.  RESTORED AREA TO ORIGINAL CONFIGURATION.
